# SDR QXEA2017050800346

- Difficulty date: May 8, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 31,774 hours, 32,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIP LOOSE.  SECURED THE EMERGENCY LIGHT STRIP.
